# SDR ASAA2013070895511

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 21,782 hours, 6,763 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12988
- Condition: Failed
- Location: Ram Air Door
- Part time: 18,070 hours, 5,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RAM AIR DEFLECTOR DOOR FLUSH WITH RAM AIR DOOR FULL OPEN.  ACFT GROUNDED. REPLACED RT RAM AIR INLET ACTUATOR REF AMM TASK 21-51-21-000-801/21-51-21-400-801.
